# SDR CA090813013

- Difficulty date: August 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: M2040AC2
- Condition: Failed
- Location: Starter Gen
- Part time: 703 hours
- Component: Starter Gen
- Component part number: 230790002
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

GENERATOR WOULD NOT COME ONLINE. STARTER-GEN DISASSEMBLED. ARMATURE AND STATOR RUBBED.  DRIVE END BRG HAS FAILED AND HAS ONLY 2 BALLS LEFT.
